Weighted ergodic theorems for Banach-Kantorovich lattice Lp(∇̂, μ̂)

Inomjon Ganiev, Farrukh Mukhamedov

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


In the present paper we prove weighted ergodic theorems and multiparameter weighted ergodic theorems for positive contractions acting on Lp(∇̂, μ̂). Our main tool is the use of methods of measurable bundles of Banach-Kantorovich lattices.

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalLobachevskii Journal of Mathematics
Issue number1
Publication statusPublished - Jan 2013
Externally publishedYes


  • Banach-Kantorovich lattice
  • positive contraction
  • weighted ergodic theorem

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Weighted ergodic theorems for Banach-Kantorovich lattice Lp(∇̂, μ̂)'. Together they form a unique fingerprint.

Cite this